PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 79 | 1 | 85-118
Tytuł artykułu

Geometry of modules over tame quasi-tilted algebras

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
79
Numer
1
Strony
85-118
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-04-09
poprawiono
1998-05-26
Twórcy
  • Faculty of Mathematics and Informatics, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland
  • Faculty of Mathematics and Informatics, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland
Bibliografia
  • [1] I. Assem, A. Skowroński and B. Tomé, Coil enlargements of algebras, Tsukuba J. Math. 19 (1995), 453-479.
  • [2] M. Auslander, I. Reiten and S. O. Smalο, Representation Theory of Artin Algebras, Cambridge Stud. Adv. Math. 36, Cambridge Univ. Press, 1994.
  • [3] G. Bobiński and A. Skowroński, Geometry of directing modules over tame algebras, preprint, Toruń, 1998.
  • [4] K. Bongartz, Algebras and quadratic forms, J. London Math. Soc. 28 (1983), 461-469.
  • [5] K. Bongartz, A geometric version of the Morita equivalence, J. Algebra 139 (1991), 159-171.
  • [6] K. Bongartz, Minimal singularites of Dynkin quivers, Comment. Math. Helv. 69 (1994), 575-611.
  • [7] K. Bongartz, On degenerations and extensions of finite dimensional modules, Adv. Math. 121 (1996), 245-287.
  • [8] K. Bongartz, Some geometric aspects of representation theory, in: Proc. Workshop ICRA VIII (Trondheim 1996), CMS Conf. Proc., in press.
  • [9] C. de Concini and E. Strickland, On the variety of complexes, Adv. Math. 41 (1981), 57-77.
  • [10] W. W. Crawley-Boevey, On tame algebras and bocses, Proc. London Math. Soc. 56 (1988), 451-483.
  • [11] D Yu. A. Drozd, Tame and wild matrix problems, in: Lecture Notes in Math. 832, Springer, 1980, 242-258.
  • [12] D. Eisenbud, Commutative Algebra with a View toward Algebraic Geometry, Grad. Texts in Math. 150, Springer, 1996.
  • [13] P. Gabriel, Finite representation type is open, in: Lecture Notes in Math. 488, Springer, 1975, 132-155.
  • [14] P. Gabriel, Auslander-Reiten sequences and representation-finite algebras, in: Lecture Notes in Math. 831, Springer, 1979, 1-71.
  • [15] D. Happel, I. Reiten and S. O. Smalο, Tilting in abelian categories and quasitilted algebras, Mem. Amer. Math. Soc. 575 (1996).
  • [16] R. Hartshorne, Introduction to Algebraic Geometry, Springer, 1977.
  • [17] V. G. Kac, Infinite root systems, representations of graphs and invariant theory, Invent. Math. 56 (1980), 57-92.
  • [18] O. Kerner, Tilting wild algebras, J. London Math. Soc. 39 (1989), 29-47.
  • [19] H. Kraft, Geometrische Methoden in der Invariantentheorie, Vieweg, 1984.
  • [20] H. Kraft, Geometric methods in representation theory, in: Lecture Notes in Math. 944, Springer, 1981, 180-258.
  • [21] H. Kraft and C. Procesi, Closures of conjugacy classes of matrices are normal, Invent. Math. 53 (1978), 227-247.
  • [22] H. Lenzing and J. A. de la Peña, Concealed-canonical algebras and separating tubular families, Proc. London Math. Soc., in press.
  • [23] J. A. de la Peña, On the dimension of the module-varieties of tame and wild algebras, Comm. Algebra 19 (1991), 1795-1807.
  • [24] J. A. de la Peña, Tame algebras with sincere directing modules, J. Algebra 161 (1993), 171-185.
  • [25] J. A. de la Peña, The families of two-parametric tame algebras with sincere directing modules, in: CMS Conf. Proc. 14 (1993), 361-392.
  • [26] J. A. de la Peña and A. Skowroński, Geometric and homological characterizations of polynomial growth strongly simply connected algebras, Invent. Math. 126 (1996), 287-296.
  • [27] C. M. Ringel, The rational invariants of the tame quivers, Invent. Math. 58 (1980), 217-239.
  • [28] C. M. Ringel, Tame Algebras and Integral Quadratic Forms, Lecture Notes in Math. 1099, Springer, 1984.
  • [29] I. R. Shafarevich, Basic Algebraic Geometry, Grad. Texts in Math. 213, Springer, 1977.
  • [30] A. Skowroński, Tame quasi-tilted algebras, J. Algebra 203 (1998), 470-490.
  • [31] A. Skowroński and G. Zwara, Degenerations for indecomposable modules and tame algebras, Ann. Sci. École Norm. Sup. 31 (1998), 153-180.
  • [32] D. Voigt, Induzierte Darstellungen in der Theorie der endlichen, algebraischen Gruppen, Lecture Notes in Math. 336, Springer, 1977.
  • [33] G. Zwara, Degenerations of finite dimensional modules are given by extensions, preprint, Toruń, 1998.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv79z1p85bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.